In rare instances, men taking PDE5 inhibitors (oral erectile dysfunction medicines, including STENDRA) reported a sudden decrease or loss of vision. It is not possible to determine whether these events are related directly to these medicines or to other factors. If you experience sudden decrease or loss of vision, stop taking PDE5 inhibitors, including STENDRA, and call a doctor right away.Sudden decrease or loss of hearing has been rarely reported in people taking PDE5 inhibitors, including STENDRA. It is not possible to determine whether these events are related directly to the PDE5 inhibitors or to other factors. If you experience sudden decrease or loss of hearing, stop taking STENDRA and contact a doctor right away. If you have prostate problems or high blood pressure for which you take medicines called alpha blockers or other anti-hypertensives, your doctor may start you on a lower dose of STENDRA.
VIVUS Announces Positive Recommendation From CHMP Supporting Avanafil Approval In Europe
Check Out Our Best Services for Investors
- $2.5+ million portfolio
- Large-cap and dividend focus
- Intraday trade alerts from Cramer
Access the tool that DOMINATES the Russell 2000 and the S&P 500.
- Buy, hold, or sell recommendations for over 4,300 stocks
- Unlimited research reports on your favorite stocks
- A custom stock screener
- Model portfolio
- Stocks trading below $10
- Intraday trade alerts